# SDR RAIA00205165

- Difficulty date: May 28, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 8,696 hours, 7,438 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: HG3010AC02
- Part serial: 95080240
- Condition: Overheated
- Part time: 4,524 hours, 3,865 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5261-ITH- RECEIVED #2 ATTITUDE HEADING REFERENCE SYSTEM WARNING . MAINTENANCE REMOVED AND REPLACED THE #2 AHRS COMPUTER.
